# SDR UALA2011022800976

- Difficulty date: February 27, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 45,459 hours, 12,369 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: 748
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREW DEP CHECK, AT START OF BOARDING 2L DOOR ESCAPE SLIDE PRESSURE FOUND LOW.   REPLACED 2 LEFT DOOR SLIDE ASSY.
